# SDR UPS02838600

- Difficulty date: June 3, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 525972423
- Part serial: TCB36842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1700 STRINGER 34L HAS CORROSION.  BLENDED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABBED NEW REPAIR AND STRAPS IAW DC8 SRM 53-4-1 & 53-2-2.  INSTALLED NEW PARTS IAW DC8 SRM 53-2-2 FIG 8.
